| Catalog Number |
119314M |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that thermoster catheter stopped reading temperature.Patient had been febrile and having accurate temperature monitoring was important.Attempted to troubleshoot by disconnecting and reconnecting at both the cable-catheter connection as well as the cable to tram connection with no result and then switched the cable out completely with no effect either.The entire catheter had to be replaced in order to continue temperature monitoring which meant an unnecessary invasive procedure for the patient.No patient harm was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate, and it states visually inspect the product for any imperfections or surface deterioration prior to use.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that thermoster catheter stopped reading temperature.Patient had been febrile and having accurate temperature monitoring was important.Attempted to troubleshoot by disconnecting and reconnecting at both the cable-catheter connection as well as the cable to tram connection with no result and then switched the cable out completely with no effect either.The entire catheter had to be replaced in order to continue temperature monitoring which meant an unnecessary invasive procedure for the patient.No patient harm was reported.Per additional information received via email on 16sep2025, it was reported that no serious harm was reported.Unfortunately, the device is not available for investigation.